Electron. J. Diff. Eqns., Vol. 2008(2008), No. 128, pp. 1-11.

A note on the existence of Psi-bounded solutions for a system of differential equations on R

Aurel Diamandescu

We prove a necessary and sufficient condition for the existence of Psi-bounded solutions of a linear nonhomogeneous system of ordinary differential equations on R.

Submitted April 10, 2008. Published September 18, 2008.
Math Subject Classifications: 34D05, 34C11
Key Words: Psi-bounded solution; Psi-boundedenss; boundedness.

Show me the PDF file (203 KB), TEX file, and other files for this article.

Aurel Diamandescu
University of Craiova
Department of Applied Mathematics
13, ``Al. I. Cuza'' st., 200585, Craiova, Romania
email: adiamandescu@central.ucv.ro

Return to the EJDE web page